# SDR GTIA010875

- Difficulty date: September 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25866865
- Part serial: 0580614
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 273 - TPA - A/P PITCH SERVO IS ERRATIC, HUNTS UP AND DOWN FLT 273.  REMOVED AND REPLACED PITCH AXIS COMPUTER IAW MM 22-13-0.  OPS CHECK NORMAL.  (M)
